# SDR 2016FA0000664

- Difficulty date: December 21, 2016
- Submitted: December 21, 2016
- Operation: General aviation
- Aircraft: N693MA
- Make and model: Socata TBM 700
- Aircraft serial: 293
- Aircraft time: 2,052 hours, 1,640 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: 449325
- Part serial: 180
- Condition: Defective
- Location: Mask Deploy
- Part time: 2,052 hours, 1,640 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A TEST OF THE PASSENGER OXYGEN MASK DROP IS REQUIRED. PASSENGER MASK DEPLOYED @10,500 FT INSTEAD OF THE 12,500 REQUIREMENT. REMOVED AND REPLACED ALTMETRIC VALVE WITH OVERHAULED UNIT.
